# SDR IPXA10158369

- Difficulty date: January 31, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT 2 FT FWD AND LT OF TAIL STAND BALL.  APPLIED SKIN DOUBLER IAW EO A300-5330-36482-A.
